# SDR 99FDEA00008

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive  Motor
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

SPLIT FLAP I/B UP, O/B STUCK AT 2 DEG.  FOLLOWED AC FLT MAN PROCEDURE, GOT AC CLEAN UP, LOST SYS A QUAN AND PRESS.  ALT FLAPS USED, GROUND PROX FLAP INHIBIT CKLIST COMPLETE.  WHILE REPLEN A SYS FLUID LOSS OUT OF SHAFT SEAL CAVITY DRAIN ON RT HYD FLAP MOTOR.  *S/D*  REMOVED AND REPLACED RIGHT FLAP HYD DRIVE MOTOR PER MM 27-51-062-4.  FLAP DRIVE MOTOR REQUIRES OPER AND LEAK CK.  RAN FLAPS OPER AND LEAK CK OK PER 27-51-062-4.
